# SDR DALA2024102310331

- Difficulty date: October 23, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 112,708 hours, 16,976 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SHIP 0193 -FIRE- NUMBER 1 BRAKE FIRE ON TAXI IN. CORRECTIVE ACTION: C/W INSPECTIONS PER AMM. REPLACED NUMBER 1 BRAKE AND WHEEL ASSY. REPLACED NUMBER 2, 5, AND 6 BRAKE ASSY DUE TO EXTINGUISHING AGENT USED. (6628592)
